# SDR FDEA202501310159

- Difficulty date: January 31, 2025
- Submitted: January 31, 2025
- Operation: Air carrier
- Aircraft: N770FD
- Make and model: Boeing 757222
- Aircraft serial: 24743
- Aircraft time: 84,257 hours, 34,031 cycles
- System (JASC): 7500 · Engine Bleed Air System
- Part: Controller
- Part number: 1074944
- Part serial: 2241
- Condition: Failed
- Location: Left
- Stage of operation: CL
- How discovered: O
- Nature of condition: G, J
- Precautionary procedure: B, A

## Discrepancy

WHILE CLIMBING THROUGH 6,000 FT, RECVD EICAS LT  ENG BLEED OFF, COMPLIED WITH QRH.  AT FL 320 IN CLIMB RECEIVED EICAS RT ENG BLEED OFF. CABIN ALTITUDE STARTED RISING, O2 MASKS DONNED PRIOR TO CABIN ALTITUDE WARNING, EMERGENCY DECLARED,  EMERGENCY DESCENT TO 8,000 FT.   R & R LT REVERSE FLOW CHK CONTROLLER PER AMM 36-11-18-4, OPS CHKS OK IAW AMM 36-11-18-5-2.  R & R PNUEMATIC ISOLATION VALVE SWITCH IAW SWPM 20-84-13.  OPS NORMAL.  REMOVED AND REPLACED RT FAMV  REF WRI 36-15/8396,  PRSOV REGULATOR REF WRI 36-11/8397, AIR SUPPLY ALTITUDE SWITCH.  R & R LT REVERSE FLOW CHECK VALVE. PERFORMED BACK PRESS LEAK CHKS.  RAN ENGS IAW JRH CH 5 FOR VERIFICATION OF CORRECT BLEED SHIFT . TESTS PASS.  ACFT OK FOR SERVICE.
